MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTRY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTRY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDATSW01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pleural Effusion (2010)
Date of Event 11/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: unk emprint ant, emprint antenna ; unk ewc, extended working channel; cagen1, cagen1 ablation generator x1 (sn:(b)(6) ); aas00161-36, aas00161-36 superd navigation systemx1 (sn:(b)(6) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, on post operative ablation procedure, the patient had left plural effusion.Left pleural seldinger drain inserted.X-ray was done and the patient had prolonged hospitalization.The site related assessment indicates the adverse event was not device related but has probable relation to the study procedure.

Brand Name
CROSSCOUNTRY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19534438
Report Number3004962788-2024-00055
Device Sequence Number20416392
Product Code EOQ
UDI-Device Identifier10884521809536
UDI-Public10884521809536
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K142934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDATSW01
Device Catalogue NumberSDATSW01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight58 KG